Advertisement

Annali di Matematica Pura ed Applicata

, Volume 86, Issue 1, pp 367–399 | Cite as

On a singular multi-point boundary value problem

  • I. T. Kiguradze
Article

Summary

The sufficient conditions for the existence and uniqueness of the solution of the problem
$$u^{\left( n \right)} = f\left( {t,u,u' \ldots ,u^{\left( {n - l} \right)} } \right),u^{\left( {j - l} \right)} \left( {t_k } \right) = 0\left( {j = 1,2, \ldots ,\nu _k ;k = 1,2, \ldots ,m} \right)$$
are given for the case when the function f(t, x 1 , …, xn) is not generally, summable with respect to t, having singularities for t=tk(k=1, 2, …, m).

References

  1. [1]
    R. Bellman,Stability theory of differential equations, (Trans. in Russian), Moscow, 1954.Google Scholar
  2. [2]
    S. A. Bessmartnych -A. I. Levin,Some bounds for differentiable functions of one variable, (Russian), Dokl. Akad. Nauk. SSSR, 144, N3, 471–474 (1962).MathSciNetGoogle Scholar
  3. [3]
    R. Conti,Recent trends in the theory of boundary value problems for ordinary differential equations, Boll. Unione mat. ital, 22, N2, 135–178 (1967).zbMATHMathSciNetGoogle Scholar
  4. [4]
    V. L. Gončarov,Theory of interpolation and approximation of functions, (Russian), 2nd ed., Moscow, 1954.Google Scholar
  5. [5]
    I. T. Kiguradze,The comparison lemma and the question of uniqueness for solutions of the Cauchy problem for differential equations, (Russian, Georgian summary), Soobšč. Akad. Nauk Gruzin. SSR., 39, N3, 513–518 (1965).zbMATHMathSciNetGoogle Scholar
  6. [6]
    A. Lasota -Z. Opial,L'existence et l'unicité des solulions du probleme d'interpolation pour l'equation différentielle ordinaire d'ordre n, Ann. Polon. Math, 15, N3, 253–271 (1964).MathSciNetGoogle Scholar
  7. [7]
    A. I. Levin,A bound for a function with monotonely distributed zeroes of successive derivatives, (Russian), Mat. Sb., 64 (106), N3, 396–409 (1964).zbMATHMathSciNetGoogle Scholar
  8. [8]
    -- --,On multi-point boundary value problem, (Russian), Naučn. Dokl. Viš. Školi, N5, 34–37 (1958).Google Scholar
  9. [9]
    Z. Opial,Linear problems for systems of nonlinear differenttal equations, Journ. of different. equat., 3, 580–994 (1968).CrossRefMathSciNetGoogle Scholar
  10. [10]
    G. Sansone,Ordinary differential equations (Trans. in Russian), I, Moscow, 1953.Google Scholar
  11. [11]
    J. Schauder,Der Fixpunkstsatz in Funktionalräumen, Studia Math. 2, 171–180 (1930).zbMATHGoogle Scholar
  12. [12]
    Chide laVallée Poussin,Sur l'équation différentielle du second ordre. Détérmination d'une intégrale par deux valeurs assignées. Extension aux équations d'ordre n, Journ. de Math. pur. et appl. 8, 125–144 (1929).zbMATHGoogle Scholar

Copyright information

© Nicola Zanichelli Editore 1970

Authors and Affiliations

  • I. T. Kiguradze
    • 1
  1. 1.TbilisiU.S.S.R.

Personalised recommendations